Drug-induced aseptic meningitis

From Wikipedia, the free encyclopedia
Jump to: navigation, search

Drug-induced aseptic meningitis is a form of aseptic meningitis that is caused by the administration of certain medications.[1]

Causes include:

References[edit]

  1. ^ Moris, G.; Garcia-Monco, JC (1999). "The Challenge of Drug-Induced Aseptic Meningitis". Archives of Internal Medicine. 159 (11): 1185–1194. doi:10.1001/archinte.159.11.1185. PMID 10371226. 
  2. ^ Durand JM, Suchet L, Morange S, Michel B (1996). "Ranitidine and aseptic meningitis". BMJ. 312: 886. doi:10.1136/bmj.312.7035.886a. PMC 2350562free to read. PMID 8611881. 
  3. ^ http://www.hcplive.com/publications/Resident-and-Staff/2005/2005-12/2005-12_02

[1]


  1. ^ Durand JM, Suchet L, Morange S, Michel B (1996). "Ranitidine and aseptic meningitis". BMJ. 312: 886. doi:10.1136/bmj.312.7035.886a. PMC 2350562free to read. PMID 8611881.